Alert archive / Oklahoma / River Flood Warnings in 2018
River Flood Warning 39, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Oct 8, 2018, 2:59 AM CDT for Atoka County, Oklahoma. It took effect at Oct 8, 2018, 10:40 AM CDT. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2018, 2:59 AM CDT (07:59 UTC)
- In effect from
- Oct 8, 2018, 10:40 AM CDT
- Expired
- Oct 10, 2018, 9:41 PM CDT
- In force
- 59 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Atoka County, OK
The radar
The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clear Boggy Creek above Caney Creek near Caney (CANO2). The gauge peaked at 26.85 ft at Oct 9, 2018, 3:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07334800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
297
WGUS44 KOUN 080759
FLWOUN
Flood Warning
National Weather Service Norman OK
259 AM CDT Mon Oct 8 2018
OKC005-081958-
/O.NEW.KOUN.FL.W.0039.181008T1630Z-181009T1500Z/
/CANO2.1.ER.181008T1630Z.181009T0000Z.181009T0900Z.NO/
259 AM CDT Mon Oct 8 2018
The National Weather Service in Norman has issued a
* Flood Warning for
The Clear Boggy Creek near Caney.
* from this morning to Tuesday morning...or until the warning is
cancelled.
* At 1:30 AM Monday the stage was 25.1 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage late
Monday morning and crest near 26.3 feet Monday evening. The Clear
Boggy Creek will fall below flood stage early Tuesday morning.
* Impact...At 26.0 feet...The creek reaches bankfull levels in
western Atoka County and the northeastern edge of Bryan County.
High stages on small feeder streams could further result in
greater-than-bankfull overflows to mainstem bottomlands.
Croplands...pastures...and some secondary rural roads along and
near Clear Boggy Creek are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$12 follow-up statements
716
WGUS84 KOUN 081532
FLSOUN
Flood Statement
National Weather Service Norman OK
1032 AM CDT Mon Oct 8 2018
OKC005-082332-
/O.EXT.KOUN.FL.W.0039.181008T1540Z-181009T1424Z/
/CANO2.1.ER.181008T1540Z.181009T0000Z.181009T0824Z.NO/
1032 AM CDT Mon Oct 8 2018
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Tuesday morning...or until the warning is cancelled.
* At 9:30 AM Monday the stage was 26.0 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is forecast to crest near
26.3 feet Monday evening. The Clear Boggy Creek will fall below
flood stage early Tuesday morning.
* Impact...At 26.0 feet...The creek reaches bankfull levels in
western Atoka County and the northeastern edge of Bryan County.
High stages on small feeder streams could further result in
greater-than-bankfull overflows to mainstem bottomlands.
Croplands...pastures...and some secondary rural roads along and
near Clear Boggy Creek are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$625
WGUS84 KOUN 081931
FLSOUN
Flood Statement
National Weather Service Norman OK
231 PM CDT Mon Oct 8 2018
OKC005-090331-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181009T0800Z/
/CANO2.1.ER.181008T1515Z.181008T1830Z.181009T0200Z.NO/
231 PM CDT Mon Oct 8 2018
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until late tonight...or until the warning is cancelled.
* At 1:30 PM Monday the stage was 26.2 feet.
* Minor flooding is occurring.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling Monday evening. The Clear Boggy Creek will fall below flood
stage late Monday evening.
* Impact...At 26.0 feet...The creek reaches bankfull levels in
western Atoka County and the northeastern edge of Bryan County.
High stages on small feeder streams could further result in
greater-than-bankfull overflows to mainstem bottomlands.
Croplands...pastures...and some secondary rural roads along and
near Clear Boggy Creek are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$841
WGUS84 KOUN 090053
FLSOUN
Flood Statement
National Weather Service Norman OK
753 PM CDT Mon Oct 8 2018
OKC005-090853-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181009T1938Z/
/CANO2.1.ER.181008T1515Z.181009T0600Z.181009T1338Z.NO/
753 PM CDT Mon Oct 8 2018
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until Tuesday afternoon...or until the warning is cancelled.
* At 6:30 PM Monday the stage was 26.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling early Tuesday morning. The Clear Boggy Creek will fall
below flood stage mid Tuesday morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$489
WGUS84 KOUN 090751
FLSOUN
Flood Statement
National Weather Service Norman OK
251 AM CDT Tue Oct 9 2018
OKC005-091551-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181009T2000Z/
/CANO2.1.ER.181008T1515Z.181009T0630Z.181009T1400Z.NO/
251 AM CDT Tue Oct 9 2018
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until this afternoon...or until the warning is cancelled.
* At 1:30 AM Tuesday the stage was 26.8 feet.
* Minor flooding is occurring.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling mid Tuesday morning. The Clear Boggy Creek will fall below
flood stage late Tuesday morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$623
WGUS84 KOUN 091006
FLSOUN
Flood Statement
National Weather Service Norman OK
506 AM CDT Tue Oct 9 2018
OKC005-091806-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181010T0712Z/
/CANO2.1.ER.181008T1515Z.181009T1200Z.181010T0112Z.NO/
506 AM CDT Tue Oct 9 2018
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Clear Boggy Creek near Caney
* until late tonight...or until the warning is cancelled.
* At 4:30 AM Tuesday the stage was 26.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is near crest and will begin
falling mid Tuesday morning. The Clear Boggy Creek will fall below
flood stage Tuesday evening.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$620
WGUS84 KOUN 091405
FLSOUN
Flood Statement
National Weather Service Norman OK
905 AM CDT Tue Oct 9 2018
OKC005-092205-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181012T1800Z/
/CANO2.1.ER.181008T1515Z.181011T0600Z.181012T1200Z.NO/
905 AM CDT Tue Oct 9 2018
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Friday afternoon...or until the warning is cancelled.
* At 8:30 AM Tuesday the stage was 26.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will continue rising and crest
near 28.9 feet early Thursday morning. The Clear Boggy Creek will
fall below flood stage mid Friday morning.
* Impact...At 29.0 feet...Creek levels rise to three feet higher than
flood stage in western Atoka County and the northeastern edge of
Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Croplands...pastures...and some secondary
rural roads are flooded.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$793
WGUS84 KOUN 091932
FLSOUN
Flood Statement
National Weather Service Norman OK
232 PM CDT Tue Oct 9 2018
OKC005-100331-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181012T1009Z/
/CANO2.1.ER.181008T1515Z.181011T0000Z.181012T0409Z.NO/
232 PM CDT Tue Oct 9 2018
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until late Thursday night...or until the warning is cancelled.
* At 1:30 PM Tuesday the stage was 25.7 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage late
Tuesday evening and crest near 28.6 feet Wednesday evening. The
Clear Boggy Creek will fall below flood stage late Thursday
evening.
* Impact...At 29.0 feet...Creek levels rise to three feet higher than
flood stage in western Atoka County and the northeastern edge of
Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Croplands...pastures...and some secondary
rural roads are flooded.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$460
WGUS84 KOUN 100128
FLSOUN
Flood Statement
National Weather Service Norman OK
827 PM CDT Tue Oct 9 2018
OKC005-100926-
/O.CON.KOUN.FL.W.0039.000000T0000Z-181012T1009Z/
/CANO2.1.ER.181008T1515Z.181011T0000Z.181012T0409Z.NO/
827 PM CDT Tue Oct 9 2018
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until late Thursday night...or until the warning is cancelled.
* At 7:30 PM Tuesday the stage was 25.8 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage
Tuesday evening and crest near 28.6 feet Wednesday evening. The
Clear Boggy Creek will fall below flood stage late Thursday
evening.
* Impact...At 29.0 feet...Creek levels rise to three feet higher than
flood stage in western Atoka County and the northeastern edge of
Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Croplands...pastures...and some secondary
rural roads are flooded.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$869
WGUS84 KOUN 100641
FLSOUN
Flood Statement
National Weather Service Norman OK
141 AM CDT Wed Oct 10 2018
OKC005-101440-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181011T1930Z/
/CANO2.1.ER.181008T1515Z.181010T1200Z.181011T1330Z.NO/
141 AM CDT Wed Oct 10 2018
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Thursday afternoon...or until the warning is cancelled.
* At 12:30 AM Wednesday the stage was 26.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will continue rising and crest
near 27.1 feet mid Wednesday morning. The Clear Boggy Creek will
fall below flood stage mid Thursday morning.
* Impact...At 29.0 feet...Creek levels rise to three feet higher than
flood stage in western Atoka County and the northeastern edge of
Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Croplands...pastures...and some secondary
rural roads are flooded.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$132
WGUS84 KOUN 101346
FLSOUN
Flood Statement
National Weather Service Norman OK
846 AM CDT Wed Oct 10 2018
OKC005-102146-
/O.CON.KOUN.FL.W.0039.000000T0000Z-181011T1930Z/
/CANO2.1.ER.181008T1515Z.181009T0830Z.181011T1330Z.NO/
846 AM CDT Wed Oct 10 2018
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Thursday afternoon...or until the warning is cancelled.
* At 7:30 AM Wednesday the stage was 26.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will continue rising slightly and
crest near 26.7 feet Wednesday evening. The Clear Boggy Creek will
fall below flood stage mid Thursday morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$113
WGUS84 KOUN 101952
FLSOUN
Flood Statement
National Weather Service Norman OK
252 PM CDT Wed Oct 10 2018
OKC005-110352-
/O.EXT.KOUN.FL.W.0039.000000T0000Z-181011T1800Z/
/CANO2.1.ER.181008T1515Z.181009T0830Z.181011T1200Z.NO/
252 PM CDT Wed Oct 10 2018
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Thursday afternoon...or until the warning is cancelled.
* At 1:30 PM Wednesday the stage was 26.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will continue rising and crest
near 26.5 feet Wednesday evening. The Clear Boggy Creek will fall
below flood stage mid Thursday morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$298 WGUS84 KOUN 110241 FLSOUN Flood Statement National Weather Service Norman OK 941 PM CDT Wed Oct 10 2018 OKC005-110311- /O.CAN.KOUN.FL.W.0039.000000T0000Z-181011T1800Z/ /CANO2.1.ER.181008T1515Z.181009T0830Z.181011T0122Z.NO/ 941 PM CDT Wed Oct 10 2018 The Flood Warning is cancelled for The Clear Boggy Creek near Caney. * At 9 PM Wednesday the stage was 25.8 feet. * Flood stage is 26.0 feet. * Forecast: The Clear Boggy Creek has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Oct 7, 10:33 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Oct 7, 10:33 PM CDT, 4 hours 26 minutes before
Area Forecast Discussion National Weather Service Norman OK 1033 PM CDT Sun Oct 7 2018 .DISCUSSION... && .AVIATION... Rain and thunderstorms will persist through Monday, more widespread over the western third of Oklahoma. IFR conditions in low ceilings are expected overnight north of a front in western and northern Oklahoma, with MVFR conditions in most other areas and continuing through the day Monday. Thunderstorms will increase in coverage Monday evening from west to east across Oklahoma. && .PREV DISCUSSION... /issued 647 PM CDT Sun Oct 7 2018/ DISCUSSION... AVIATION... Rain and thunderstorms will persist through Monday, more widespread over the western third of Oklahoma. IFR conditions in low ceilings are expected overnight north of a front in western and northern Oklahoma, with MVFR conditions in most other areas and continuing through the day Monday. PREV DISCUSSION... /issued 404 PM CDT Sun Oct 7 2018/ DISCUSSION... A slow moving warm front will continue to lift across Central Oklahoma, as an upper long wave trough will continue to approach from the west. Rain showers behind the warm front will remain more scattered through this evening across southeast into portions of central Oklahoma. However the meridional flow aloft across western Oklahoma will maintain widespread showers and isolated thunderstorms across our west and into northwest Oklahoma through this evening. There is sufficient instability and marginal shear for a few of the stronger storms to become severe, especially this evening as a low level jet increases. A marginal risk is in place across most of our area, with winds and flooding as the main hazards. Meanwhile, moisture from a strengthening tropical cyclone in the Gulf of Mexico will continue to increase across the southern plains for the next couple of days. The increasing moisture will be interacting with the aforementioned upper trough as it starts digging into our area early this week, maintaining periods of showers and thunderstorms through at least Tuesday night. Flooding will also be a hazard, with another 2-3 inches expected in addition to todays rainfall. A cold front will begin moving through late Thursday, ending the rain and bringing in much unseasonably cooler air for the rest of the seven day period. By Friday, an upper short wave will bring back chances for rain into Saturday. However at this point, the atmosphere is expected to remain stable enough to inhibit any thunderstorm development. The rain chances also remain low, as sufficient moisture return is in question. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 69 77 67 73 / 70 50 80 90 Hobart OK 68 75 63 71 / 80 80 90 90 Wichita Falls TX 70 80 68 74 / 70 60 80 90 Gage OK 59 72 56 61 / 80 80 80 90 Ponca City OK 67 80 68 73 / 80 50 80 90 Durant OK 70 82 70 78 / 30 30 40 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Tuesday evening for OKZ004>048-050>052. TX...Flood Watch through Tuesday evening for TXZ083>090. && 26/09/09
Hazardous weather outlook, Oct 7, 10:48 PM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1048 PM CDT Sun Oct 7 2018 OKZ004>048-050>052-TXZ083>090-082215- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1048 PM CDT Sun Oct 7 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Showers and scattered thunderstorms will continue across western Oklahoma. .Heavy rain... Heavy rainfall is likely through tonight, which could cause flooding and flash flooding, particularly in western Oklahoma. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Showers and thunderstorms will continue across parts of Oklahoma and north Texas through Tuesday. Strong to severe storms will be possible at times, especially during the late afternoon and evening hours. Large hail and damaging wind gusts will be the primary hazards with any severe storms. Heavy rainfall associated with the stronger storms could cause localized flooding. After a brief break, thunderstorm chances return late this week. .Heavy Rain... Widespread moderate to heavy rainfall is likely through Tuesday, which could lead to flooding and flash flooding, especially of low lying and poorly drained areas. The prolonged period of moderate to heavy rains will also create elevated levels on mainstem rivers. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Oct 7, 8:59 PM CDT, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 859 PM CDT SUN OCT 7 2018 OKZ018-019-024-025-080230- Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK- 859 PM CDT SUN OCT 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher... northwestern Oklahoma...southwestern Logan and northeastern Canadian Counties Until 930 PM CDT.... AT 857 PM CDT, strong thunderstorms were along a line extending from near Cashion to northwest Oklahoma City just northwest of Bethany. The storms were moving northeast at 20 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 50 MPH... Heavy rainfall producing areas of flooding... LAT...LON 3605 9745 3555 9744 3545 9773 3589 9776 TIME...MOT...LOC 0157Z 244DEG 19KT 3585 9769 3552 9767 ..speg.
Local storm report, Oct 7, 9:10 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT SUN OCT 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 5 N ALTUS 34.72N 99.33W
10/07/2018 JACKSON OK TRAINED SPOTTER
9 INCHES OF WATER FLOWING OVER HWY 283. 5.6 INCHES OF
RAINFALL MEASURED IN 3.5 HOURS.
&&
TLINDLEYSpecial weather statement, Oct 7, 9:30 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
930 PM CDT SUN OCT 7 2018
OKZ012-013-019-020-080300-
Garfield OK-Payne OK-Logan OK-Noble OK-
930 PM CDT SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...west
central Payne...northwestern Logan and southwestern Noble Counties
Until 1000 PM CDT....
AT 928 PM CDT, a strong thunderstorm was located 4 miles northeast of
Crescent, moving northeast at 45 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Crescent, Mulhall, Orlando, Lovell and Lucien.
This includes Interstate 35 between mile markers 173 and 184.
LAT...LON 3622 9722 3589 9754 3598 9768 3605 9767
3631 9746
TIME...MOT...LOC 0228Z 212DEG 38KT 3601 9755
WRLocal storm report, Oct 7, 10:06 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT SUN OCT 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FLASH FLOOD CORDELL 35.30N 98.98W
10/07/2018 WASHITA OK LAW ENFORCEMENT
REPORTS OF POLICE CAR FLOODED IN CITY STREETS.
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:16 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Kingfisher, Logan | 5 hr |
| Oct 7, 7:42 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Washita | 4 hr |
| Oct 7, 8:13 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 4 hr |
| Oct 7, 8:22 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Custer, Washita | 4 hr |
| Oct 7, 8:35 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Oct 7, 8:55 PM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 4 days |
| Oct 7, 8:59 PM CDT | Special Weather Statement | OUN | Logan | 31 min |
| Oct 7, 9:22 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Custer, Washita | 2 hr |
| Oct 7, 9:30 PM CDT | Special Weather Statement | OUN | Logan | 30 min |
| Oct 7, 10:20 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer | 115 min |
| Oct 7, 10:44 PM CDT | Flash Flood Warning | OUN | Blaine, Custer, Dewey | 61 min |
| Oct 7, 11:31 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Comanche, Custer, Greer, Jackson and 2 more | 6 hr |
| Oct 7, 11:34 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Roger Mills | 3 hr |
| Oct 7, 11:40 PM CDT | Flash Flood Warning | OUN | Blaine, Custer | 3 hr |
| Oct 8, 12:04 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Major | 3 hr |
| Oct 8, 1:04 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay | 3 hr |
| Oct 8, 2:35 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 58 hr |
| Oct 8, 4:12 AM CDT | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 3 hr |
| Oct 8, 9:06 AM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woods, Woodward | 3 hr |
| Oct 8, 9:25 AM CDT | River Flood Warning | OUN | Grant, Kay | 4 days |
| Oct 8, 9:26 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 3 days |
| Oct 8, 9:49 AM CDT | River Flood Warning | OUN | Custer, Washita | 48 hr |
| Oct 8, 9:51 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 4 days |
| Oct 8, 9:56 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 6 days |
| Oct 8, 10:15 AM CDT | River Flood Warning | OUN | Canadian | 55 hr |
| Oct 8, 10:16 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 4 days |
| Oct 8, 11:34 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Major and 1 more | 3 hr |
| Oct 8, 11:59 AM CDT | Special Weather Statement | OUN | Grant | 31 min |
| Oct 8, 12:42 PM CDT | Special Weather Statement | OUN | Grant | 18 min |
| Oct 8, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 14 min |
| Oct 8, 1:54 PM CDT | Special Weather Statement | OUN | Garfield | 51 min |
| Oct 8, 2:35 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Major | 4 hr |
| Oct 8, 4:01 PM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 4 days |
| Oct 8, 5:20 PM CDT | Areal Flood Advisory | OUN | Canadian, Grady | 3 hr |
| Oct 8, 5:30 PM CDT | Areal Flood Advisory | OUN | Kingfisher | 3 hr |
| Oct 8, 6:02 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 118 min |
Nearby
River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.